A singularly perturbed differential equation with piecewise constant argument of generalized type

2018-01-01
Akhmet, Marat
Dauylbayev, Muratkhan
Mirzakulova, Aziza
The paper considers the extension of Tikhonov Theorem for singularly perturbed differential equation with piecewise constant argument of generalized type. An approximate solution of the problem has been obtained. A new phenomenon of humping has been observed in the boundary layer area. An illustrative example with simulations is provided.

Citation Formats
M. Akhmet, M. Dauylbayev, and A. Mirzakulova, “A singularly perturbed differential equation with piecewise constant argument of generalized type,” TURKISH JOURNAL OF MATHEMATICS, vol. 42, no. 4, pp. 1680–1685, 2018, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/35114.